# SDR AALA20170216013

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 44,587 hours, 5,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY SEAT 21D IS DETACHED.  REPLACED THE ROLL PIN AND REINSTALLED EXIT SIGN IAW AMM 33-51-01. OPS CHECKED GOOD.
